# SDR DALA2016050603701

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED, BROKEN AND DELAMINATION ON  FLOOR PANEL IN PAX CABIN.  FLOOR PANEL FABRICATED IAW AMM 53-20-01-201.
